# SDR JJBA201904220012

- Difficulty date: April 20, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- Aircraft time: 38,452 hours, 23,929 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING A/ICE FAIL MESSAGE. PERFORMED QRH OF E2 ANTI ICE VALVE FAILURE. NO FAULTS PRESENT. FOLLOWED FIM E2 A/ICE VLV FAIL MESSAGE AND PERFORMED BLEED AIR TEST. NO MESSAGES OR FAULTS.
